Nonmonotonic probabilistic reasoning under variable-strength inheritance with overriding
Bibliographic Data
| ID | 10807014 |
|---|---|
| Authors | Thomas Lukasiewicz (Sapienza University of Rome, corresponding author) |
| Year | 2005 |
| Volume | 146 |
| Issue | 1-2 |
| Pages | 153-169 |
| Publication date | 2005-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/s11229-005-9082-9 |
| OpenAlex | W2066614486 |
| Language | EN |
| Citations received | 1 |
| References cited | 20 |
Logical consequence · Probabilistic logic · Textual entailment · Advanced Algebra and Logic · Artificial Intelligence · Bayesian Modeling and Causal Inference · Computer Science · Logic, Reasoning, and Knowledge · Mathematics
| Citations per year | 0.05 |
|---|---|
| Citation span | 2005 - 2005 (1) |
| Highly cited | No |